| Model Number |
CCA0T0 |
| Medical Device Problem Codes |
Failure to Deliver (2338); Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that during an intraocular lens (iol) implant procedure, lens was wedged in primary incision and had to be cut out, incision made bigger and then replacement lens was used.Additional information was requested.
Additional Manufacturer Narrative
Correction information was provided in h.6.Fda product codes (a140801) has been updated to a140504.Additional information was provided in h.3., h.6.And h.11.The product was not returned for analysis.The complainant indicates the use of healon as a viscoelastic which is not qualified for use with the associated product.The root cause for the reported complaint could not be determined.No sample was returned for analysis.The complainant states the use of non-qualified viscoelastic.The use of an unqualified combination may cause damage to the iol (intraocular lens) and potential complications during the implantation process.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).